# SDR USAA2014063000009

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 45,752 hours, 16,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMER AISLE LIGHT LENS IS MISSING AT ROW 3L.  INSTALLED NEW EMER AISLE LIGHT LENS AT ROW 3L.
